| Model Number |
AAB00 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: unknown, information not provided.Section d6b: if explanted, give date: not applicable, as the intraocular lens remains implanted.Section e1: initial reporter: email address: unknown, information not provided.Section e1: initial reporter: telephone number: (b)(6) section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint history for production order for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the surgeon found some foreign substance on the optic after implantation of the intraocular lens (iol) into the patient¿s eye.The iol still remains implanted in the patient¿s eye.There was no delay in treatment or other interventions performed.No further information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation; however, a photo was received.Device evaluation: no suspect product was received; however, a photo was provided by the customer.The customer provided photo was evaluated by a post market safety surveillance officer.The picture shows a blackish fiber like particle with a length of approximately 0.5 mm, located paracentral to the lens optical center.The nature, potential root cause and clinical impact of the reported issue cannot be determined from a picture assessment.The complaint issue foreign material - loose was identified during photo evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Therefore, there is no indication of a product deficiency or product malfunction.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.Nonconformance was found as part of this manufacturing records review.However, complaint issues reported are not related.Therefore, no escalations are required.Conclusion: based on the complaint investigation results, the product was released within specifications.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.